# SDR SWAA2020112429228

- Difficulty date: November 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY AT BS 663 UPPER ANGLE IS CRACKED, JUST OUTBOARD OF KEEL BEAM AT LBL 8.  LT A/C BAY AT BS 663 UPPER ANGLE, JUST OUTBOARD OF KEEL BEAM AT LBL 8,  CUTOUT DAMAGED ANGLE.  FABRICATED NEW REPAIR PARTS, INSTALLED REPAIR ANGLES, IAW SRM 57-10-10-2R-5 REPAIR 5.  CAP SEALED AND FILLET SEALED, IAW SRM 57-10-10-2R-5.  LEAK CHECKED REPAIR, IAW AMM 28-11-00-790-801.  LEAK CHECK GOOD.
